Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Acidity, heart burn, gas movement feels like mild heart ache. Will cyra D and Divol tonic help?

hello doctor i have been suffering from acidity since 16 aug 2012(last thursday)....i guess my spice food intake on wed night might have triggered it of....i have heart burn some times, but most importantly i burp a lot...really...and there is gas movement along the chest moving from front to banK and right to left, some time the gas movement feels like as tough i have a mild heart ache.....i consulted my physia yest... He prescribed Cyra D for 10 days, empty stomach every morning....and a tonic...Divol...after food....Is the medication ok?? and are the symptoms serious for any specialist consult?? pls advice me
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Thanks for posting to HCM
Cyrad and diovol helpful. Take regulars. These medicine.

Dr. Sharmila
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor